# SDR DXTA200400351

- Difficulty date: August 1, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N367QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600367
- Aircraft time: 7,581 hours, 6,302 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT RETRACT, GEAR INTRANSIT LIGHT STAYED ON AS WELL AS THE HYDRAULIC PRESSURE LIGHT.  THE GEAR WAS CYCLED SEVERAL TIMES AND NO CHANGE.  JACKED AIRCRAFT AND RAN GEAR SEVERAL TIMES COULD NOT DUPLICATE.  PERFORMED SLOW STROKE, OPS CHECK GOOD.  FROZE UPLOCK SWITCHES AND RAN GEAR, OPS CHECK GOOD.  REMOVED LT AND RT GEAR WELL CONNECTORS, TESTED RESISTANCE ON UPLOCK SWITCHES, FOUND LT MLG UPLOCK SWITCH RESISTIVE.  TROUBLESHOT RESISTANCE TO LT UPLOCK SPLICES, REPAIRED WIRING IAW CHAPTER 32-60-01 OF THE CESSNA 560 WIRING DIAGRAM MANUAL, OPS CHECK GOOD.
